The m-way intersection problem for cubes

Adams, P. and Bryant, D. E. (2001) The m-way intersection problem for cubes. Australas. J. Combin., 23 87-100.


Author Adams, P.
Bryant, D. E.
Title The m-way intersection problem for cubes
Journal name Australas. J. Combin.   Check publisher's open access policy
ISSN 1034-4042
Publication date 2001
Volume 23
Start page 87
End page 100
Total pages 14
Editor A.P. Street
N.H. Williams
Place of publication The University of Queensland
Publisher Combinatorial Mathematics Society of Australasia (Inc)
Collection year 2001
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 14:52:56 EST